# SDR AALA202310315050

- Difficulty date: August 11, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 63,028 hours, 37,736 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5288024600201
- Condition: Cracked
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT HAND MAIN LANDING GEAR DOOR FORWARD FITTING. REPLACED FITTING PER CMM 52-81-18.
